MathSciNet Relay Station
MathSciNet bibliographic data
MR622465 70F99 (58F22)
Bolotin, S. V.; Kozlov, V. V. Libration in systems with many degrees of freedom. (Russian) J. Appl. Math. Mech. 42 (1978), no. 2, 245–250
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement